# SDR 96ZZZX5033

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8230P
- Make and model: Piper PA-24-250
- Aircraft serial: 243483
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Burned
- Location: Nlg Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES LEADING TO NOSE GEAR SWITCHES WERE FOUND CHARRED BARE WHERE THEY WERE SECURED BEHIND MUFFLER.  WIRES WERE ROUTED TO OUTBOARD SIDE OF ENGINE COMPARTMENT TO REMOVE THEM FROM HOT AREA.
